# SDR AALA202405035018

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 96,037 hours, 12,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Seat 14h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SERVICE CHECK FOUND EMERGENCY LIGHT AT SEAT 14H INOP. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 14H IAW AMM 33-51-05.
